# SDR FDEA202303140421

- Difficulty date: March 14, 2023
- Submitted: March 14, 2023
- Operation: Air carrier
- Aircraft: N868FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 40674
- Aircraft time: 30,257 hours, 5,015 cycles
- System (JASC): 3242 · Brake
- Part: Wheel
- Part number: 294W5110568
- Part serial: 25923
- Condition: Failed
- Location: N/A
- Part time: 8,829 hours, 1,496 cycles
- Stage of operation: LD
- How discovered: V
- Nature of condition: J, O
- Precautionary procedure: K, O

## Discrepancy

FOUND #3 WHEEL WITH SKIDDING DAMAGE THAT CAUSED  TIRE TO BURST.   ACCOMPLISHED AMM 05-51-16-2 TIRE BURST INPECTION. NO FINDINGS.  REMOVED AND REPLACED #3 MAIN WHEEL AND TIRE ASSEMBLY IAW  AMM 32-45-01-4
